# SDR 99ZZZX3196

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 12009639001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND LT MLG WHEELWELL AFT BULKHEAD, OUTBOARD STIFFENER CRACKED.  FABRICATED AND INSTALLED REPAIR DOUBLER  IAW SRM 54-20-04.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TAT:  20,512.5 HOURS.  TAC:  27,506.  (X)
